Alert archive / Kansas / High Wind Watches in 2012
High Wind Watch 1, NWS Goodland, KS
NWS Goodland, KS issued this high wind watch at Jan 21, 2012, 5:20 PM MST for Kit Carson County, Yuma County, Colorado; Cheyenne County, Sherman County, Thomas County, Kansas. It took effect at Jan 22, 2012, 6:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 21, 2012, 5:20 PM MST (00:20 UTC)
- In effect from
- Jan 22, 2012, 6:00 AM MST
- Expired
- Jan 21, 2012, 11:39 PM MST
- In force
- Issued by
- NWS Goodland, KS
Counties Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 28 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.3 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2725 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
056 WWUS73 KGLD 220020 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 520 PM MST SAT JAN 21 2012 ...STRONG NORTHWEST WINDS EXPECTED SUNDAY... .STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE AREA DURING THE DAY SUNDAY. COZ092-KSZ002>004-015-016-027>029-041-042-NEZ079>081-221200- /O.NEW.KGLD.WI.Y.0004.120122T1300Z-120123T0000Z/ CHEYENNE CO-RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-WALLACE-LOGAN- GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...CHEYENNE WELLS...ATWOOD...OBERLIN... NORTON...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER... TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 520 PM MST SAT JAN 21 2012 /620 PM CST SAT JAN 21 2012/ ...WIND ADVISORY IN EFFECT FROM 6 AM MST /7 AM CST/ TO 5 PM MST /6 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM MST /7 AM CST/ TO 5 PM MST /6 PM CST/ SUNDAY. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE ACROSS THE AREA FROM WEST TO EAST DURING THE MORNING AND AFTERNOON HOURS. WINDS WILL QUICKLY DECREASE BY SUNSET. * PEAK WINDS...WIND GUSTS TO 55 MPH ARE POSSIBLE. * OTHER IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BLOWING DUST IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT STRONG AND GUSTY WINDS MAY AFFECT TRAVEL...ESPECIALLY LIGHT WEIGHT OR HIGH PROFILE VEHICLES. BE PREPARED FOR SUDDEN WIND GUSTS WHICH MAY RESULT IN LOSS OF VEHICLE CONTROL. && $$ COZ090-091-KSZ001-013-014-221200- /O.NEW.KGLD.HW.A.0001.120122T1300Z-120123T0000Z/ YUMA-KIT CARSON-CHEYENNE KS-SHERMAN-THOMAS- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...GOODLAND...COLBY 520 PM MST SAT JAN 21 2012 /620 PM CST SAT JAN 21 2012/ ...HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND CONTINUE THROUGH THE AFTERNOON BEFORE SUBSIDING AROUND SUNSET. * PEAK WINDS...WIND GUSTS TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. BLOWING DUST IS ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THE POTENTIAL EXISTS FOR HAZARDOUS WIND CONDITIONS WITH SUSTAINED WINDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR GREATER. SECURE LOOSE OUTDOOR ITEMS NOW AND STAY TUNED FOR LATER FORECASTS AND POSSIBLE HIGH WIND WARNINGS. && $$
1 follow-up statement
556 WWUS73 KGLD 220639 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1139 PM MST SAT JAN 21 2012 ...STRONG NORTHWEST WINDS EXPECTED SUNDAY... .VERY STRONG NORTHWEST WINDS WILL DEVELOP BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE AREA DURING THE DAY SUNDAY. DURING THIS TIME...SNOW WILL BE OCCURRING AND VISIBILITIES WILL BE SIGNIFICANTLY REDUCED AS A RESULT OF THE SNOW AND BLOWING SNOW. COZ092-KSZ002>004-015-016-027>029-041-042-NEZ079>081-221700- /O.UPG.KGLD.WI.Y.0004.120122T1300Z-120123T0000Z/ /O.NEW.KGLD.HW.W.0001.120122T1300Z-120123T0100Z/ CHEYENNE CO-RAWLINS-DECATUR-NORTON-SHERIDAN-GRAHAM-WALLACE-LOGAN- GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...CHEYENNE WELLS...ATWOOD...OBERLIN... NORTON...HOXIE...HILL CITY...SHARON SPRINGS...OAKLEY...QUINTER... TRIBUNE...LEOTI...BENKELMAN...TRENTON...MCCOOK 1139 PM MST SAT JAN 21 2012 /1239 AM CST SUN JAN 22 2012/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM MST /7 AM CST/ TO 6 PM MST /7 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM MST /7 AM CST/ TO 6 PM MST /7 PM CST/ SUNDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE ACROSS THE AREA FROM WEST TO EAST DURING THE MORNING AND AFTERNOON HOURS. WINDS WILL QUICKLY DECREASE BY SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS OF 30 TO 50 MPH WITH GUSTS TO NEAR 70 MPH ARE POSSIBLE. THE HIGHEST SPEEDS AND GUSTS WILL GENERALLY BE ALONG AND WEST OF A LINE FROM HAIGLER TO COLBY TO GOVE. * OTHER IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT AND HAZARDOUS...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN LOCATIONS WHERE SNOW IS OCCURRING... VISIBILITIES WILL BE REDUCED DUE TO SNOW AND BLOWING SNOW. IN LOCATIONS THAT DO NOT RECEIVE VERY MUCH PRECIPITATION...REDUCED VISIBILITIES IN BLOWING DUST WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ COZ090-091-KSZ001-013-014-221700- /O.UPG.KGLD.HW.A.0001.120122T1300Z-120123T0000Z/ /O.NEW.KGLD.HW.W.0001.120122T1300Z-120123T0100Z/ YUMA-KIT CARSON-CHEYENNE KS-SHERMAN-THOMAS- INCLUDING THE CITIES OF...YUMA...WRAY...BURLINGTON... ST. FRANCIS...GOODLAND...COLBY 1139 PM MST SAT JAN 21 2012 /1239 AM CST SUN JAN 22 2012/ ...HIGH WIND WARNING IN EFFECT FROM 6 AM MST /7 AM CST/ TO 6 PM MST /7 PM CST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM MST /7 AM CST/ TO 6 PM MST /7 PM CST/ SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING/DURATION...NORTHWEST WINDS WILL INCREASE ACROSS THE AREA FROM WEST TO EAST DURING THE MORNING AND AFTERNOON HOURS. WINDS WILL QUICKLY DECREASE BY SUNSET. * PEAK WINDS...SUSTAINED WIND SPEEDS OF 30 TO 50 MPH WITH GUSTS TO NEAR 70 MPH ARE POSSIBLE. THE HIGHEST SPEEDS AND GUSTS WILL GENERALLY BE ALONG AND WEST OF A LINE FROM HAIGLER TO COLBY TO GOVE. * OTHER IMPACTS...STRONG WINDS MAY MAKE DRIVING DIFFICULT AND HAZARDOUS...ESPECIALLY FOR THOSE DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES. IN LOCATIONS WHERE SNOW IS OCCURRING... VISIBILITIES WILL BE REDUCED DUE TO SNOW AND BLOWING SNOW. IN LOCATIONS THAT DO NOT RECEIVE VERY MUCH PRECIPITATION...REDUCED VISIBILITIES IN BLOWING DUST WILL BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS STRONG WINDS ARE EITHER OCCURRING OR IMMINENT WHICH COULD LEAD TO PROPERTY DAMAGE...REDUCED VISIBILITY IN BLOWING DUST...AND LOSS OF VEHICLE CONTROL. A HIGH WIND WARNING IS ISSUED FOR SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE. && $$ BULLER
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this high wind watch went out at Jan 21, 4:30 PM MST, 50 minutes earlier.
Area forecast discussion, Jan 21, 4:30 PM MST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
430 PM MST SAT JAN 21 2012
.SHORT TERM (TONIGHT-MONDAY)...
152 PM MST SAT JAN 21 2012
THE UPPER TROUGH MOVES ACROSS THE ROCKIES AND INTO THE PLAINS
LATE TONIGHT. A SURFACE LOW MOVES EAST ACROSS SOUTH DAKOTA/NEBRASKA.
PLAN TO CUT BACK POP COVERAGE FOR TONIGHT DUE TO LIMITED MOISTURE
BASED ON POINT SOUNDINGS ACROSS THE AREA. PLAN TO GO WITH A SLIGHT
CHANCE FOR RAIN/SNOW SHOWERS ACROSS NORTHWEST YUMA COUNTY FROM 09
TO 12Z. THE REMAINDER OF THE FA WILL HAVE LOW SILENT POPS.
PLAN TO CONTINUE CURRENT WIND ADVISORY WHICH WILL BE ALLOWED TO
EXPIRE AT 01Z SUNDAY. THE SURFACE PRESSURE GRADIENT RELAXES SOME IN
THE EVENING AND BUFKIT SOUNDINGS INDICATE THAT WINDS WILL DECREASE
QUICKLY AFTER SUNSET.
LOW TEMPERATURE GUIDANCE FOR TONIGHT IS MUCH WARMER THAN PREVIOUS
NIGHT'S LOW TEMPERATURES DUE MAINLY TO INCREASING CLOUD COVER AND
WESTERLY WIND. HOWEVER...OPTED FOR THE COLDER GUIDANCE SINCE THERE
SHOULD NOT BE MUCH OVERCAST UNTIL AFTER MIDNIGHT ALLOWING
TEMPERATURES TO COOL THIS EVENING. -FS
PRIMARY CONCERNS FOR SUNDAY INCLUDE ANOTHER DAY OF STRONG WINDS
WHICH WILL RESULT IN THE NEED FOR ANOTHER WIND HIGHLIGHT. SINCE A
WIND HIGHLIGHT IS OUT FOR TODAY...WILL KEEP IT SIMPLE AND ALLOW
THE EVENING/OVERNIGHT SHIFT TO HOIST THE WIND ADVISORY TOMORROW.
CAN'T COMPLETELY RULE OUT THE NEED FOR A HIGH WIND WARNING BUT
CONFIDENCE IS TOO LOW TO ISSUE A HIGH WIND WATCH.
CONFIDENCE IN PRECIP DURING THE DAY SUNDAY IS ALSO LOW. NO
QUESTION THERE WILL BE A PERIOD OF STRONG FORCING FOR ASCENT
ACROSS THE AREA BUT THE LIMITING FACTOR WILL BE A LACK OF QUALITY
MOISTURE FOR THIS LIFT TO WORK WITH. BEST MOISTURE APPEARS LIKELY
TO BE ACROSS THE NORTH AND EAST PORTIONS OF THE FORECAST AREA SO
WILL KEEP CHANCE POPS GOING THERE WITH SLIGHT CHANCE POPS
ELSEWHERE. TROUGH AXIS QUICKLY SHIFTS EASTWARD SUNDAY AFTERNOON
ENDING PRECIP CHANCES FROM WEST TO EAST.
FIRE WEATHER CONCERNS REMAIN ACROSS SOUTHWEST PORTION OF THE
FORECAST AREA WHERE RH VALUES WILL FALL TO AROUND 20 PERCENT OR
LESS. LIMITING FACTOR MAY BE BRIEF PERIOD OF PRECIP WHICH WOULD BE
JUST ENOUGH TO HOLD UP DEWPOINTS AND MOISTEN THE DRY FUELS. IF
PRECIP FAILS TO MATERIALIZE...A RED FLAG WARNING WILL LIKELY BE
WARRANTED GIVEN THE EXCEEDINGLY STRONG WINDS PROGGED FOR TOMORROW.
TEMPS REBOUND INTO THE LOWER 50S FOR MOST LOCATIONS FOR THE DAY
MONDAY. WITH THE DRY AIRMASS REMAINING IN PLACE...RH VALUES WILL
ONCE AGAIN FALL INTO THE LOWER 20 PERCENT RANGE BUT WINDS WILL BE
MUCH LIGHTER SO NO SIGNIFICANT FIRE WEATHER CONCERNS.
DID OPT TO COOL TEMPS OFF SEVERAL DEGREES MONDAY NIGHT INTO
TUESDAY...ESPECIALLY ACROSS THE NORTHERN PORTION OF THE FORECAST
AREA. LATEST GUIDANCE INDICATES PASSAGE OF A WEAK SHORTWAVE
TROUGH/SURFACE COLD FRONT WHICH WILL AID IN DROPPING TEMPS INTO
THE UPPER TEENS/LOW 20S ACROSS THE NORTH. -FOLTZ
.LONG TERM (TUESDAY-SATURDAY)...
152 PM MST SAT JAN 21 2012
WITH THE SURFACE COLD FRONT SOUTH OF THE FORECAST AREA BY MID-DAY
TUESDAY...WILL SEE TEMPS ABOUT 10 DEGREES COOLER THAN ON MONDAY
AFTERNOON. OPTED TO REMOVE MENTION OF PRECIP ON TUESDAY FOR ALL
BUT THE EASTERN COLORADO COUNTIES AS ONCE AGAIN...MOISTURE IN THE
COLUMN APPEARS TO BE LIMITED. DO HAVE A SMALL AREA OF SLIGHT
CHANCE POPS OVER THE FAR EASTERN PORTION OF THE FORECAST AREA
TUESDAY NIGHT INTO WEDNESDAY.
SHORTWAVE RIDGING IN NORTHWESTERLY FLOW ALOFT WILL ALLOW
TEMPERATURE TO MODERATE BACK INTO THE LOW TO MID 50S WEDNESDAY AND
THURSDAY BEFORE ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE
COLD FRONT PUSHES THROUGH THE AREA THURSDAY NIGHT. TEMPS WILL FALL
BACK INTO THE LOW TO MID 40S FOR FRIDAY AND SATURDAY. EC DEPICTS
PRECIP ACROSS PRIMARILY THE SOUTHWEST PORTION OF THE FORECAST AREA
FRIDAY NIGHT INTO SATURDAY BUT THIS IS NOT WELL SUPPORTED BY OTHER
DETERMINISTIC AND ENSEMBLE GUIDANCE SO WILL KEEP IT DRY FOR NOW.
-FOLTZ &&
.AVIATION...
430 PM MST SAT JAN 21 2012
FOR THE 00Z TAFS AT KGLD...VFR EXPECTED. GUSTY S/SW WINDS EXPECTED
THROUGH 12Z BEFORE SHIFTING TO THE NORTHWEST AS A COLD FRONT AND
UPPER LEVEL SYSTEM MOVE THROUGH. BY 15Z WINDS ON THE BACKSIDE OF THE
SYSTEM RAMP UP INTO THE 30-35KT RANGE WITH GUSTS CLOSE TO 50KTS.
BEST CHANCE AT SOME PRECIPITATION NEAR THE TERMINAL AND POSSIBLY A
CIG FLIRTING WITH MVFR WOULD BE BETWEEN 15Z-18Z. BY 23Z WINDS SLOWLY
FALL INTO THE 20G30KT RANGE UNDER A BROKEN MID LEVEL CLOUD DECK.
FOR KMCK EXPECT VFR THROUGH 14Z BEFORE LOWERING INTO THE MVFR RANGE
(CIGS) FROM 14Z-23Z. SHOWERS WILL BE AROUND AND WILL BEGIN AS SNOW
THEN SLOWLY TRANSITION TO RAIN LATER IN THE DAY. NORTHWEST WINDS
WILL RAMP UP BY 14Z PEAKING AROUND 18Z WITH GUSTS OF 45KTS OR SO
BEFORE FALLING INTO THE 22G32KT RANGE BY 23Z. CIGS ALSO RISE BACK
INTO THE VFR RANGE AT THIS TIME.
007
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 6 PM MST /7 PM CST/ THIS EVENING FOR
KSZ001>003-013>015-027>029-041-042.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR KSZ013-027-041.
NE...WIND ADVISORY UNTIL 6 PM MST /7 PM CST/ THIS EVENING FOR
NEZ079>081.
CO...WIND ADVISORY UNTIL 6 PM MST THIS EVENING FOR COZ090>092.
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY AFTERNOON
FOR COZ252>254.
&&Hazardous weather outlook, Jan 21, 5:01 AM MST, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 501 AM MST SAT JAN 21 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221300- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 501 AM MST SAT JAN 21 2012 /601 AM CST SAT JAN 21 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS THE AREA TODAY. MOST LOCATIONS WILL HAVE SOUTHERLY WINDS INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 45 MPH. AS RESULT...A WIND ADVISORY HAS BEEN ISSUED FOR LATER THIS MORNING THROUGH THE AFTERNOON FOR ALL BUT NORTON AND GRAHAM COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ON SUNDAY...NORTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 55 MPH WILL DEVELOP ACROSS THE AREA AND CONTINUE UNTIL LATE IN THE AFTERNOON. THESE STRONG WINDS AND RELATIVE HUMIDITY VALUES AROUND 20 PERCENT WILL CREATE CRITICAL FIRE CONDITIONS GENERALLY ALONG AND WEST OF A LINE FROM WRAY COLORADO TO GOODLAND AND TRIBUNE KANSAS. A FIRE WEATHER WATCH IS IN EFFECT FOR THOSE AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...WIND SPEED REPORTS WOULD BE GREATLY APPRECIATED. BULLER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 5:20 PM MST | Wind Advisory | GLD | Cheyenne | 6 hr |
| Jan 21, 11:39 PM MST | High Wind Warning | GLD | Cheyenne, Kit Carson, Yuma | 18 hr |
Nearby
High Wind Watches in Kansas, 2012High Wind Watches in Colorado, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.